# SDR SWAA2024112649957

- Difficulty date: October 17, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,590 hours, 39,069 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE LOCATED ON SLAT 5 AROUND ACTUATOR LOWER SKIN AT RT WING 2024-650889<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138503; DUE DATE: 05-AUG-25.;[02] TOOL USED STEP 4. MICROMETER PN: 293-344-30; SN: 72986448; DUE DATE: 31-MAY- 25; SMALL HOLE GAUGES PN:154-901; AE-411360; DUE DATE: 11-25;[03] CORRECTED STEP 2; TOOL USED STEP 4. MICROMETER PN: 293-344-30; SN: 72986448; DUE DATE: 31-MAY- 25; SMALL HOLE GAUGES PN:154-901; AE-411360; DUE DATE: 11-FEB-25;[04] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138203; DUE DATE: 09-SEP-25.;[05] TOOL USED ON STEP 6: DIGITAL CALIPER P/N: 500-197-30; S/N: A23272235; DUE DATE: 03-JAN-25.;[06] STEP 7 TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60007161486 ; CAL DUE DATE: 06-SEP-25;[07] ON STEP 12; TOOL USED P/N: NORTEC 500D; S/N: N500X12101V022237; CAL DUE: 28-FEB-25.;[08] REPAIRED LEADING EDGE LOCATED ON SLAT 5 AROUND ACTUATOR LOWER SKIN AT RT WING IAW EA# 24-157-03100-WIP1 AND EA# 24-157-03100; SEE INDIVIDUAL SIGNOFF BELOW.;[09] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
